# SDR CALA2024081300417

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 73,739 hours, 27,179 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER EC/RA 7200-05067 STEP C{3}. NO TEFLON WAS FOUND IN BSI OF FWD SUMP OIL TUBE INSPECTION. REQUIRES DIP FOR RE-INSPECTION PLACED ON DIP PER EC/RA 7200-05067,REINSPECT MCD'S EVERY 250 FLIGHT HRS.IF NO TEFLON IS FOUND AFTER  5 INSPECTION CLOSE THIS DIP.IF ANY TEFLON IS FOUND ON ANY INSPECT DISPOSITION THE MCD FINDS PER AMM 79-00-00-200-804-FOO REJECTED PER MAINTENANCE REQUEST. WROTE IN ERROR SEE LOG BOOK 8763990 FOR DIP WROTE IN ERROR SEE LOG BOOK 8763990 FOR DIP EIE SEE LP 8763990. ITEM IS NOT IDT PER GMM 09-10-05. TOMCQC REV PERFORMED. REFERENCE LOG PAGE 8735401 AND ECRA 7200-05067 TO REINSPECT MCDS EVERY 250 FLIGHT HOURS UNTIL 5 CONSECUTIVE CHECKS WITH NO TEFLON CLOSE THIS DIP.IF ANY TEFLON IS FOUND ON ANY INSPECTION DISPOSITION THE MCD FINDS PER AMM 79-00-00-200-804-FOO,INSPECTOR NEEDED TO CHECK CHIPS PLACED #2 ENGINE ON DIP PER ECRA 7200-05067,REINSPECT MCD'S EVERY 250 FLIGHT HOURS,IF NO TEFLON IS FOUND AFTER 5 INSPECTIONS QC INSPECT #2 ENGINE MCD'S EVERY 250 HRS UNTIL THERE ARE 5 CONSECUTIVE CHECKS WITH NO TEFLON. IF TEFLON IS FOUND DURING ANY OF THE RE-INSPECTIONS CLOSE THIS DIP AND DISPOSITION PER THE FINDINGS PER AMM 79-00-00-200-804-F00. REFERENCE ECRA 7200-05067. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW. RECORDS UPDATE RIR: EVERY 250 FH; FOR 5 CONSECUTIVE CHECKS WITH NO TEFLON.
